MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000
Model Number IMMULITE 1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report that a discordant, falsely high enhanced estradiol (ee2) test result was obtained from an immulite 1000 instrument.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the instrument.The cse found the substrate reservoir was giving false empty messages.The cse replaced the substrate reservoir assembly.The cause of the discordant falsely high enhanced estradiol (ee2) test result is the substrate reservoir assembly malfunction.The device is performing within manufacturing specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely high enhanced estradiol (ee2) test result was obtained from an immulite 1000 instrument.The initial result was reported to the physician(s).The same sample was repeated on the same instrument two days later giving a lower result.The repeat result was reported to the physician(s) and is considered correct.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely high enhanced estradiol (ee2) test result.

Brand Name
IMMULITE 1000
Common Device Name
IMMULITE 1000
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley road
flanders NJ 07836
MDR Report Key8041462
Report Number2247117-2018-00082
Device Sequence Number11107562
Product Code LGD
UDI-Device Identifier00630414947440
UDI-Public00630414947440
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date11/06/2018
Patient Sequence Number1